Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

37 weeks pregnant, getting really light headed, dizzy, throwing up. Why ?

Im 37 weeks pregnant and have started getting really light headed and dizzy and throwing up? I have not eaten anything new and drink plenty of fluids. I feel really drained once I vomit , even if it s only a small amount. When the dizzy spells happen, if I don t sit down quick enough, I pass out? Is this just general fatigue due to pregnancy? Thanks
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You seem to be suffering from episodes of hypoglycemia,seen at this stage of pregnancy with some strain. You should also exclude transient hypotension. These things happen as you strain for some time like when you stand. The blood flow from the extremities is reduced owing to pressure on the veins due to the enlarged uterus. Try eating small meals frequently and also try sitting in different postures. Please take further advice from your doctor. Wish you safe motherhood.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor